# SDR 2016FA0000572

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: General aviation
- Aircraft: N430DS
- Make and model: Piper PA-28-161
- Aircraft serial: 287816517
- Aircraft time: 8,601 hours
- Engine: Lyc O320D3G
- Engine time: 6,389 hours, 841 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Cracked
- Location: Engine
- Part time: 841 hours, 841 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMBER THREE CYLINDER CRACKED, FAILED COMPRESSION CHECK.  CYLINDER TIME SINCE NEW 840 HOURS.  ENGINE TIME SINCE MAJOR OVERHAUL 840.9 HOURS.  FOUR NEW NITRIDE CYLINDERS WERE INSTALLED AT OVERHAUL.  THIS WAS THE LAST CYLINDER TO BE CHANGED DUE TO CRACK.  ALL OTHER CYLINDERS PREVIOUSLY CHANGED FOR SAME ISSUE.
